# SDR AALA202407094481

- Difficulty date: July 9, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 10,845 hours, 4,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT AND RIGHT OUTSIDE DOOR LIGHTS INOPERATIVE. REMOVED AND REPLACED BOTH AFT LEFT (AALA202407094481) AND RIGHT (AALA202407093894) EMERGENCY LIGHT. OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
